# SDR SWAA091797

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 52,347 hours, 44,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
